MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.(b)(4).Manufacturer contacted customer several times in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working properly and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with meter to meter comparison and all of the results obtained.The expected fasting blood glucose test result range is 150mg/dl.The customer feels well did not report symptoms of symptom.Medical attention is reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 8/23/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly): result 1 : 273 mg/dl date: (b)(6) 2017 time: 8 am fasting, result 2 : 211 mg/dl date: (b)(6) 2017 time: 12 pm (non), result 3 : 269 mg/dl date: (b)(6) 2017 time: 6 pm (non), result 4 : 315 mg/dl date: (b)(6) 2017 time: 10 pm (non), result 5 : 289 mg/dl date: (b)(6) 2017 time: 8 am (fasting).The customer is not having any diabetic symptoms.The diagnosis at the hospital was diabetic ketoacidosis (not due to the use of the meter).At the hospital, the customer received regular protocol for treatment for dka.Was advised to continue seeing her physician and endocrinologist to get blood glucose better control.In (b)(6), she went to the er because my blood sugar was over 500.Before i walked into the er i took my blood sugar with my true metrix glucometer and the reading was 530mg/dl fasting and then 5 minutes later they checked my blood sugar in the er triage and it was 440mg/dl fasting.So there was quite a bit of discrepancy.Thought it was a fluke.Then i went to er in (b)(6) because my blood sugar was high and again i checked my blood sugar before i walked into the er and it was 565 and when the er triage took my blood sugar 5 minutes later it was 90 to 100 point difference.The hospital tells me their glucometers are calibrated daily.I have had a difficult time getting my blood sugar under control (trying to learn everything) so i need a glucometer that is as accurate as possible.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6985058
Report Number1000113657-2017-01874
Device Sequence Number1227740
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1